Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A $ T$-system which is not a Bernstein system


Author: Richard G. Long
Journal: Proc. Amer. Math. Soc. 8 (1957), 925-927
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090022-X
MathSciNet review: 0090022
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] S. N. Bernstein, Sur le problème inverse de la théorie de la meillure approximation des fonctions continues, C. R. Acad. Sci. Paris vol. 206 (1938) pp. 1520-1523.
  • [3] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • [4] M. I. Kadeč, On homeomorphisms of certain Banach spaces, Doklady Akad. Nauk S.S.S.R. (N.S.) vol. 92 (1953) pp. 465-468 (Russian). MR 0059469 (15:535b)
  • [5] -, On the topological equivalence of uniformly convex spaces, Uspehi Mat. Nauk (N.S.) vol. 10 (1955) pp. 137-141 (Russian). MR 0073939 (17:511a)
  • [6] V. N. Nikol'skiĭ, Best approximation and basis in a Frechet space, Doklady Akad. Nauk S.S.S.R. (N.S.) vol. 59 (1948) pp. 639-642 (Russian). MR 0026243 (10:128a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090022-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society